Title

Fast Algorithm For The Longest-Common-Subsequence Problem

Authors

Authors

A. Mukhopadhyay

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Inf. Sci.

Keywords

Computer Science, Information Systems

Journal Title

Information Sciences

Volume

20

Issue/Number

1

Publication Date

1-1-1980

Document Type

Article

Language

English

First Page

69

Last Page

82

WOS Identifier

WOS:A1980JD23500006

ISSN

0020-0255

Share

COinS